MAUDE Adverse Event Report: COOK INC Cook Spectrum Turbo-Ject; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC Cook Spectrum Turbo-Ject; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number G23910
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Brand name: turbo-ject® single lumen minocycline/rifampin over-the-wire power-injectable picc.(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the patient had serious fluid leaking around the catheter from the time of placement.The device required replacement, but there were no further injuries to the patient.

Brand Name
Cook Spectrum Turbo-Ject
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6862488
Report Number1820334-2017-03014
Device Sequence Number18990919
Product Code LJS
UDI-Device Identifier00827002239104
UDI-Public(01)00827002239104(17)161001(10)5412214
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG23910
Device Catalogue NumberUPICS-5.0-CT-OTW-ABRM-1111
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;